MathSciNet Relay Station
MathSciNet bibliographic data
MR2034067 34C37 (37J45 47J30 58E05)
Ou, Zeng-Qi; Tang, Chun-Lei Existence of homoclinic solution for the second order Hamiltonian systems. J. Math. Anal. Appl. 291 (2004), no. 1, 203–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement